# SDR DALA2017030901902

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED ON STRINGER 19R, BS 500D IN FORWARD CARGO COMPARTMENT. MAINTENANCE REPAIRED THE STRINGER IAW SRM 53-30-03, REPAIR 1.
